# SDR EVCA2014111700073

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N408AE
- Make and model: Bell 206L-4
- Aircraft serial: 52408
- Aircraft time: 2,030 hours, 4,703 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Part time: 2,030 hours, 4,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE INSPECTION REVEALED A CRACKED ON THE UPPER LT TAIL BOOM ATTACHMENT FITTING PN 206-032-409-001.
